# SDR AALA202109295953

- Difficulty date: September 25, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 27,766 hours, 11,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHTING INDICATOR AT SEAT 9C HANGING BY WIRING. REPLACED EPL COVER WITH NEW IAW CMM 25-23-67, OPS CHECK GOOD.
